IJPAM: Volume 102, No. 4 (2015)
BALANCED BIPARTITE GRAPHS
Departmento de Matemáticas
Escuela de Ciencias
Núcleo de Sucre
Universidad de Oriente
Cumaná 6101-A, Apartado 245, VENEZUELA
Abstract. Let be a balanced bipartite graph of order and minimum degree . If for every balanced independent set of four vertices , then is Hamiltonian connected. This is an improvement of the bound given by .
Received: October 3, 2014
AMS Subject Classification: 05C38, 05C45, 05C70
Key Words and Phrases: hamiltonian connected, balanced bipartite graph, neighborhood union
Download paper from here.
DOI: 10.12732/ijpam.v102i4.2 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 605 - 611